Probabilistic regression structures

  • Agnieszka Szumera Institute of Mathematics and Information Technology, The State School of Higher Education in Chełm
Keywords: nonlinear regression, polynomial regression, probability space, regression functions, regression structure


A new approach generalizing the classical regression idea has been widely presented in [5] and [6] in the environment of an arbitrary Hilbert space. The problem of transforming this idea to a probability space is considered in the present paper.


R. B. Ash, Real Analysis and Probability, Probability and Mathematical Statistics, Academic Press, Inc., New York and London, 1972.

P. Billingsley, Probability and Measure, John Wiley & Sons, Inc., New York 1995.

N. R. Draper andH. Smith, Applied Regression Analysis, John Wiley & Sons, Inc., New York 1998.

M. Fisz, Probability Theory and Mathematical Statistics, John Wiley & Sons, Inc., New York 1967.

D. Partyka and J. Zając, Generalized problem of regression, Bulletin De La Soci´et´e des Sciences et des Lettres De L´od´z, vol. LX (2010), pp. 77–94.

D. Partyka and J. Zając, Generalized approach to the problem of regression, Anal. Math. Phys. (2015) 5:249-320 DOI 10.1007/s13324-014-0096-7.

M. M. Rao andR. J. Swift, Probability Theory with Applications, Springer, New York 2006.

A. R´enyi, Probability Theory, Akad´emiai Kiad´o, Budapest 1970.

W. Rudin, Real and complex analysis, McGRAF-HILL, Inc., New York 1970.

G. A. F. Seber and C. J. Wild, Nonlinear Regression, John Wiley & Sons, Inc., Hoboken, New Jersey, 2003.

G. Strang, Linear Algebra and its Applications, Stamford, CT: Cengage Learning, 2005.